On the outer automorphism groups of triangular alternation limit algebras.

Power, S. C. (1993) On the outer automorphism groups of triangular alternation limit algebras. Journal of Functional Analysis, 113 (2). pp. 462-471.

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Functional Analysis
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19631
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 16:04
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 14:19
URI: https://eprints.lancs.ac.uk/id/eprint/19631

Actions (login required)

View Item View Item